# SDR DXTA2022060263150

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 13,566 hours, 10,417 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

COCKPIT ODOR: JUST PRIOR TO TAKEOFF THE APU WAS SHUTDOWN AND THE COCKPIT RECIRC FAN TURNED TO THE HIGH POSITION. NOTICED AT THE END OF TAKEOFF ROLL A ELECTRICAL ODOR THERE WAS NO SMOKE. I TURNED THE COCKPIT RECIRC FAN OFF, BUT THE ODOR DID NOT DISSIPATE. ON THE RAMP, WHEN THE O2 MASKS WERE REMOVED THE ODOR WAS STILL THERE BUT NOT AS STRONG. ON THE RIGHT SIDE OF THE AIRCRAFT THERE WAS AN ODOR. FOUND CB HT034 (COCKPIT FAN) TRIPPED. WE WERE UNDER LANDING WEIGHT WHEN WE LANDED.//CORRECTIVE ACTION// ACCESSED COCKPIT RECIRC FAN AND VERIFIBD THAT FAN IS SHORTED, BUT IS GETTING POWER PRIOR O BREAKER POPPING AGAIN. MCC WANTS TO REPLACE FAN INSTEAD OF PLACING ON MEL AT THIS IME. REMOVED AND REPLACED COCKPIT RECIRC FAN REF CE560XLS AMM 21-22-00. RUN BLOWER TO LLOW AND HIGH SPEED FOR 15 MINUTES, NO ODOR NOTED. OPS CHECK GOOD AT THIS TIME
